Relative Kloosterman integrals for GL(3)
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 3, p. 263-295
@article{BSMF_1992__120_3_263_0,
     author = {Jacquet, Herv\'e and Ye, Yangbo},
     title = {Relative Kloosterman integrals for GL(3)},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {3},
     year = {1992},
     pages = {263-295},
     doi = {10.24033/bsmf.2187},
     zbl = {0785.11032},
     mrnumber = {94c:11047},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1992__120_3_263_0}
}
Jacquet, Hervé; Ye, Yangbo. Relative Kloosterman integrals for GL(3). Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 3, pp. 263-295. doi : 10.24033/bsmf.2187. http://www.numdam.org/item/BSMF_1992__120_3_263_0/

[A-C] Arthur (J.) and Clozel (L.). - Simple algebras, base change and the advanced theory of the trace formula, Princeton University Press, 1989, Annals of Mathematics Studies, 120. | MR 90m:22041 | Zbl 0682.10022

[G] Goldfeld (D.). - Kloosterman zeta functions for GL (n, Z), Proc. Intern. Cong. Math. Berkeley, t. 1, 1986, p. 417-424. | MR 89k:11039 | Zbl 0667.10027

[H-L-R] Harder (G.), Langlands (R.P.) and Rapoport (M.). - Algebraische Zyklen auf Hilbert-Blumenthal Fläachen, J. Math., t. 366, 1986, p. 53-120. | MR 87k:11066 | Zbl 0575.14004

[J] Jacquet (H.). - On the non vanishing of some L-functions, Proc. Indian Acad. Sci. Math. Sci., t. 97, 1987, p. 117-155. | MR 90e:11079 | Zbl 0659.10031

[J-Y] Jacquet (H.) et Ye (Y.). - Une remarque sur le changement de base quadratique, C.R. Acad. Sci. Paris, t. 311, 1990, p. 671-676. | MR 92j:11046 | Zbl 0715.11026

[S] Springer (T.). - Some results on algebraic groups with involutions, Adv. Stud. Math., Tokyo, t. 6, 1984, p. 323-343.

[Y] Ye (Y.). - Kloosterman integrals and base change for GL (2), J. Reine Angew. Math., t. 400, 1989, p. 57-121. | MR 90i:11134 | Zbl 0665.10020

[Z] Zagier (D.). - Modular forms associted to real quadratic fields, Invent. Math., t. 30, 1975, p. 1-46. | MR 52 #3062 | Zbl 0308.10014